# SDR UALA2011091404971

- Difficulty date: September 14, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 32,167 hours, 14,182 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Clogged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO AIR FLOW FROM GALLEY AIR VENT AND LOW FLOW IN AFT AFT LAV AREA.  LOW FLOW IN AFT LAV CLEAN OUT STILL LOW FLOW IN AFT GALLEY AIR VENT.  SUSPECT CLOGGED LINE BLOCKAGE IN DISTRIBUTION DUCT AREA K PER IPC AND POSSIBLE BLOCKAGE AT ITEM F.  SUGGEST FLEET ENGINEERING INVOLVEMENT FOR PAST ISSUES AS MENTIONED ABOVE.  CLEANED DEBRIS OUT OF GASPER AND RESTORED AIRFLOW.
